# SDR F3LA2014090801062

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N926FR
- Make and model: Airbus A319-111
- Aircraft serial: 2198
- Aircraft time: 36,126 hours, 18,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 037864
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EMER LIGHT BATTERY FIN 12WL FAILED CAPACITY TEST RT SIDE.  R & R BATTERY ASSEMBLY IAW AMM 33-51-39-000-005A & 33-51-39-400-005A.
